# SDR YENA2024070100928

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N3121J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55199
- Aircraft time: 3,959 hours, 1,444 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FLT#136, PHX-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) 'HYD 2 LOW QTY (6%) LOST HYD 2 SYSTEM PRESSURE DURING LANDING; PERFORMED HYDRAULIC INSP PER AMP 29-11 FOUND MFS NUM 5 ACTUATOR LINE LEAKING REPLACED LEAKING LINE AS REQ AMP 29-17-65, LEAK CHECK GOOD HYDRAULIC SYSTEM HOLDING PRESSURE.'
